Frostbite secondary to antimycobacterial-induced peripheral neuropathy: a case report.
Аннотация
This case report describes a unique scenario in which antimycobacterial-induced peripheral neuropathy (PN) culminates in severe bilateral foot frostbite. Drug-induced peripheral neuropathy (DIPN) is explored in the context of TB treatment, highlighting the role of medications such as isoniazid (INH) and their potential to cause PN. The report highlights the importance of identifying PN in patients undergoing antimycobacterial treatment. Early recognition and proper management of PN is crucial to prevent complications. Notably, the report advocates for patient education regarding medication side effects and avoiding harmful practices, such as ice immersion, to alliviate neuropathic pain. Emphasis is directed towards the need for a multidisciplinary approach to patient care and a focus on preventative strategies to improve patient outcomes and avoid severe debilitating complications.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.